A 21-year-old female asked:
Disclaimer

Virgin. Pinkish-red blood in vaginal discharge after masturbation [for 5 days]? Somewhat irregular periods, oh and internal masturbation - sex toy

1 doctor answer
Dr. Brad Goldenberg
35 years experience in Pediatrics
Local trauma: Unless you are experiencing acute pain, this will resolve if you just stop the masturbation and rest for a week. I don't see any serious signs you'd need to watch unless your OB needs to check for local bleeding with a direct exam
Answered on Aug 14, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old female asked:
Dr. Robert Kwok
32 years experience in Pediatrics
Sometimes happens: In a woman with regular periods, some causes of a late period include: excessive weight loss or weight gain, increased exercising, emotional stress, h ... Read More
A 39-year-old female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Many options: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring ... Read More
3
3 thanks
A 22-year-old female asked:
Dr. Robert Kneece
Specializes in Internal Medicine and Pediatrics
Yeast infection: Likely yeast infection.Tap to your doctor about one dose of diflucan will take care of it.Also miconazole(Monostat) will also Over the counter.Always ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Did you "nail it"?: No, I don't mean if you had a orgasm or not while masturbating, rather did a finger nail cause a vulvar tear. If the bleeding stops in 2 days, no worr ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month